# SDR UIEA02005

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Part time: 79,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC WHILE PRFORMING INSPECTION AND REWORK OF THE RIGHT BS 1480 LONGERON AREA PER SB 747-53A2390 FOUND NR 5 HOLE CORRODED AT BS 1480 RIGHT UPPER LONGERON BULKHEAD FITTING.  REAMED HOLE TO .750 INCLUDING INSURANCE CUT.  FABRICATED REPLACEMENT BUSHING.  INSTALLED BUSHING AND FASTENERS PER ABOVE SB.  POST MODIFICATION INSPECTION INTERVAL REDUCED TO 10,000 CYCLES AND REPEAT INSPECTION INTERVALS AT 2700 CYCLES THEREAFTER.  AMOC ISSUED FOR REPAIR ON FORM 8110-3.  (M)
